MAUDE Adverse Event Report: ETHICON INC. PDS+ VIO 27IN 3-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS+ VIO 27IN 3-0 S/A RB-1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP305H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint#: (b)(4).Additional information has been requested however and received.If further details are received at a later date a supplemental medwatch will be sent.Correct description : the connection part between the needle and the suture was detached.This happened three times in a row.Were x-rays performed to localize the needle? no further information is available.Was the needle removed from the patient? no further information is available.Procedure name and date? no further information is available.Event date? no further information is available.No further information will be provided.A manufacturing record evaluation was performed for the finished device lot, and no non-conformance's were identified.No product available for return.Note: events reported on mw# 2210968-2022-05254, mw# 2210968-2022-05255.Trade name - irgacare® active ingredient(s) ¿ triclosan dosage form ¿ suture/solid/parenteral strength ¿ = 2360 g/m all others this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported a patient underwent an unknown surgery on an unknown date and suture was used.During surgery, the suture broke immediately during use.It seemed that the suture detached at the connection part between the needle and the suture.Further details are not provided.No sample will be returned.There were no adverse consequences to the patient.

Brand Name
PDS+ VIO 27IN 3-0 S/A RB-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
avenida de las torres 7125
col salvacar
ciudad juarez 32604
MX   32604
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key14955056
Report Number2210968-2022-05253
Device Sequence Number5485784
Product Code NEW
UDI-Device Identifier10705031047983
UDI-Public10705031047983
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model NumberPDP305H
Device Catalogue NumberPDP305H
Device Lot NumberRLMKRH
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2022
Initial Report FDA Received Date07/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/20/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown